Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 9, Pages 1417–1423 (Mi zvmmf4327)  

Scientific communications

Mathematical models of the skin effect under conditions of strong skinning

Yu. I. Mokin


Full text: PDF file (856 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:5, 87–91

Bibliographic databases:

UDC: 517.958:537.812
Received: 18.03.1983

Citation: Yu. I. Mokin, “Mathematical models of the skin effect under conditions of strong skinning”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1417–1423; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 87–91

Citation in format AMSBIB
\Bibitem{Mok84}
\by Yu.~I.~Mokin
\paper Mathematical models of the skin effect under conditions of strong skinning
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1417--1423
\mathnet{http://mi.mathnet.ru/zvmmf4327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764214}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 87--91
\crossref{https://doi.org/10.1016/0041-5553(84)90162-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4327
  • http://mi.mathnet.ru/eng/zvmmf/v24/i9/p1417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021